PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

{\it RD}-injectivity of tensor products of modules

Volume 145 / 2016

Ali Moradzadeh-Dehkordi, Ali Zaghian Colloquium Mathematicum 145 (2016), 167-177 MSC: Primary 13D07, 13C11; Secondary 13C05. DOI: 10.4064/cm6747-1-2016 Published online: 2 May 2016


A classical question due to Yoneda is, “When is the tensor product of any two injective modules injective?” Enochs and Jenda gave a complete and explicit answer to this question in 1991. Since $RD$-injective modules are a generalization of injective modules, it is natural to ask whether the tensor product of any two $RD$-injective modules is $RD$-injective. In this paper we deal with this question.


  • Ali Moradzadeh-DehkordiFaculty of Basic Sciences
    University of Shahreza
    P.O. Box 86149-56841
    Shahreza, Iran
    School of Mathematics
    Institute for Research in Fundamental Sciences (IPM)
    P.O. Box 19395-5746
    Tehran, Iran
  • Ali ZaghianDepartment of Mathematics and Cryptography
    Malek Ashtar University of Technology
    P.O. Box 83145-115
    Isfahan, Iran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image